# SDR SIMA2019042919007

- Difficulty date: April 19, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 14567055006
- Condition: Cracked
- Location: Wng-Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING TO FUSELAGE FAIRING AFT ATTACH ANGLE ON WING HAS 1/4" CRACK ON THE AFT END.  -C/A-CUT OUT DAMAGED SECTION AND INSTALLED SERVICEABLE SECTION OF ATTACH ANGLE IAW ETN-EM-53-142.
